# SDR 2006UALA02013

- Difficulty date: October 19, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 40,245 hours, 14,501 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL, CREW DECLARED AMBER DUE TO HYDRAULIC SYSTEM QUANTITY AT ZERO.  IN LEFT MAIN LANDING GEAR WHEEL-WELL, FOUND FORWARD INBOARD BULKHEAD GREEN SYSTEM B-NUT LOOSE.  TIGHTENED IN 1.5 TURNS.  SERVICED GREEN SYSTEM, AND PRESSURIZED GREEN SYSTEM BY PTU AND FOUND NO LEAKS.  OPS CHECKED GEAR DOORS AND NR 1 REVERSER, NO LEAKS FOUND.  SOME EVIDENCE OF HYDRAULIC FLUID FOUND ON OUTBOARD SIDE NR 1 PYLON.  THIS WAS DOCUMENTED IN HISTORY.
